MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER 2-DR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER 2-DR; STERRAD® EQUIPMENT
Catalog Number 10104002
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.(b)(4).
 
Event or Problem Description
A customer reported an event of a "oil mist filter failure" or oil mist emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
 
Additional Manufacturer Narrative
The initial report incorrectly stated an event of an oil mist emitting from the sterrad® 100nx sterilizer.Upon follow-up, it was confirmed there was no report of any oil mist.Details of the resolution are pending and asp will continue to follow up for the service resolution.Asp complaint ref #: (b)(4).
 
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site and found that oil was leaking from the oil mist filter housing joint.The oil mist filter housing joint fitting was adjusted to resolve the reported issue.Unit meets specifications and was returned to service.Upon follow-up, the customer confirmed there was no report of any odor/smell/haze or mist with the reported issue.Asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the oil mist filter failure issue, system risk analysis (sra) and functional analysis.Trending analysis of the oil mist filter failure issue was reviewed within the past six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced as a result of this issue.The assignable cause of the oil mist filter failure issue is the oil mist filter housing joint fitting.The field service engineer adjusted this part and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
STERRAD® 100NX STERILIZER 2-DR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key8219975
Report Number2084725-2019-00792
Device Sequence Number11176878
Product Code MLR
UDI-Device Identifier10705037048687
UDI-Public10705037048687
Combination Product (Y/N)N
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10104002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer03/11/2019
05/24/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date03/22/2019
05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1